# SDR SWAA2013073018664

- Difficulty date: July 12, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 57,519 hours, 46,562 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 3113A
- Condition: Delaminated
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON NACELLE ACCESS PANEL #5844R  DELAMINATED.  REPAIRED PANEL IAW SRM.
